# SDR ASAA2023110145980

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 57,614 hours, 17,207 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 1FA011342
- Part serial: FAH0113422335A
- Condition: Faulty
- Location: Left Mlg Wheel W
- Part time: 57,614 hours, 17,207 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN LANDING GEAR LEVER MOVED TO UP, L MLG INDICATED UNSAFE (RED). QRH COMPLETED THEN CYCLED LANDING GEAR, L MLG UNSAFE AGAIN. WHEN LANDING GEAR LEVER MOVED TO OFF THE L MLG EXTENDED (RED + GREEN LIGHTS ILLUMINATED). UPON THIRD ATTEMPT TO RAISE LANDING GEAR ALL GEAR INDICATED UP. GROUNDED - YES. PERFORMED GEAR RETRACTION TEST & FOUND LH MLG NOT FULLY RETRACTING. FOUND LANDING GEAR SELECTOR VALVE TO BE FAULTY. REMOVED & REPLACED LANDING GEAR SELECTOR VALVE REF AMM 32-31-51/401. PERFORMED OPS CHECK. OPS CHECK GOOD. NO ADJUSTMENT REQUIRED. GEAR PERFORMED AS REQUIRED NO FAULTS OR LEAKS NOTED. REF AMM 32-31-51-400-801. WHILE DOING OPS TEST GEAR FULLY RETRACTED AS REQUIRED ALL LIGHT INDICATION EXTINGUISHED.
